2 doctors weighed in:

Depo provera (medroxyprogesterone) 2 weeks ago..As of lately i've been feeling bad stomach pains and feeling weak , light headed and tired...Could this be a side effect?

2 doctors weighed in
1 doctor agrees

In brief: Everything is

That is the problem with depo; whatever happens to you over the next three months you will blame on the meds.
It could be the depo, you could be pregnant, you could have lupus or leukemia or scabies, rabies, or tetanus. Or most likely, you are just tired and weak.

In brief: Everything is

That is the problem with depo; whatever happens to you over the next three months you will blame on the meds.
It could be the depo, you could be pregnant, you could have lupus or leukemia or scabies, rabies, or tetanus. Or most likely, you are just tired and weak.
Dr. Christopher Stanley
Dr. Christopher Stanley
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors